| Model Number |
VNMC3731C207TU |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intimal Dissection (1333); Aneurysm (1708); High Blood Pressure/ Hypertension (1908); Pain (1994)
| Date of Event |
07/31/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A valiant navion stent graft system was implanted in a patient for the endovascular treatment of an anastomotic pseudo aneurysm.It was reported that the patient presented emergently two days after the index procedure with elevated blood pressure and chest pain.It was reported that the patient had an open repair on the same day to resolve a retrograde type a dissection that was identified.As per the physician, the cause of the event is unknown.The physician is unclear whether the chest pain or elevated blood pressure was the primary issue.It was noted that there may have been an anomaly in sizing for this patient which may be identified on imaging.No additional clinical sequelae were reported and the patient will be monitored.
Additional Manufacturer Narrative
Additional information received: aortic enlargement was also observed ct taken one month post the index procedure.Ct imaging approximately 2 years post the index procedure had no observations.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.